MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE

MONTERIS MEDICAL NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Model Number 20893-000
Medical Device Problem Code Melted (1385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/08/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser".Section 4.6, laser safety warnings: "ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." section 4.7, inspection, cleaning, disinfection, sterilization: "prior to use: carefully inspect all system laser cable/umbilical connections to ensure they have all completed the "two-click" connection, i.E., plug is pushed into mating connector so that one click at partial (half) insertion and a second click at full insertion." no harm was observed in this event, and the event description provided by the clinical specialist indicates that these instructions for risk mitigation were followed.Therefore, these risk mitigations remain effective.A supplementary mdr will be submitted once the product is returned and the investigation of the product is complete.
 
Event or Problem Description
During an ablation procedure, it was reported that the laser fiber was damaged (thermally fused) at the portable connector module (pcm) connection to the disposable laser fiber.There are no patient complications reported in relation to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The neuroblate system instructions for use contain laser safety warnings as risk mitigations for this event: section 4.3, general warnings: "laser eye protection provided with the neuroblate system must be worn in the mri scanner room during operation of the laser".Section 4.6, laser safety warnings: "ensure the laser fiber connections are made correctly.Improper connections may lead to equipment damage or operator injury." section 4.7, inspection, cleaning, disinfection, sterilization: "prior to use: carefully inspect all system laser cable/umbilical connections to ensure they have all completed the "two-click" connection, i.E., plug is pushed into mating connector so that one click at partial (half) insertion and a second click at full insertion." no harm was observed in this event, and the event description provided by the clinical specialist indicates that these instructions for risk mitigation were followed.Therefore, these risk mitigations remain effective.

Brand Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Common Device Name
NEUROBLATE OPTIC FULLFIRE® LASER PROBE
Manufacturer (Section D)
MONTERIS MEDICAL
131 cheshire ln
suite 100
minnetonka MN 55305
Manufacturer Contact
michelle bergstrom
131 cheshire ln
suite 100
minnetonka, MN 55305
MDR Report Key17060956
Report Number3009970070-2023-00018
Device Sequence Number8783793
Product Code GEX
UDI-Device Identifier00816589020953
UDI-Public00816589020953
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K182036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/03/2023
Device Model Number20893-000
Device Catalogue NumberDTP-000-01
Device Lot Number10893
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/08/2023
Supplement Date Received by Manufacturer05/08/2023
Initial Report FDA Received Date06/05/2023
Supplement Report FDA Received Date08/17/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown